American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16A64) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Piotr Dowbor and Daniel Simson. A characterization of hereditary rings of finite representation type. Bull. Amer. Math. Soc. 2 (1980) 300-302. MR 555266.
Abstract, references, and article information   
View Article: PDF

[2] R. Bautista. On irreducible maps. Bull. Amer. Math. Soc. 2 (1980) 177-180. MR 551758.
Abstract, references, and article information   
View Article: PDF

[3] Richard E. Block. Classification of the irreducible representations of $\mathfrak{s}\mathfrak{l}\left( {2,{\text{C}}} \right)$. Bull. Amer. Math. Soc. 1 (1979) 247-250. MR 513751.
Abstract, references, and article information   
View Article: PDF

[4] Robert Gordon and Edward L. Green. Indecomposable modules: Amalgamations. Bull. Amer. Math. Soc. 82 (1976) 884-887. MR 0432715.
Abstract, references, and article information   
View Article: PDF

[5] Claudio Procesi. The invariants of $n\times n$ matrices. Bull. Amer. Math. Soc. 82 (1976) 891-892. MR 0419490.
Abstract, references, and article information   
View Article: PDF

[6] Robert Gordon and Edward L. Green. Indecomposable modules: modules with cores. Bull. Amer. Math. Soc. 82 (1976) 590-592. MR 0409565.
Abstract, references, and article information   
View Article: PDF

[7] Julius Zelmanowitz. An extension of the Jacobson density theorem. Bull. Amer. Math. Soc. 82 (1976) 551-553. MR 0422322.
Abstract, references, and article information   
View Article: PDF

[8] Richard E. Block. Irreducible representations of Lie algebra extensions. Bull. Amer. Math. Soc. 80 (1974) 868-872. MR 0382371.
Abstract, references, and article information   
View Article: PDF

[9] Richard E. Block. Modules over differential polynomial rings. Bull. Amer. Math. Soc. 79 (1973) 729-733. MR 0327844.
Abstract, references, and article information   
View Article: PDF

[10] Marc A. Rieffel. Induced representations of $C^* $-algebras. Bull. Amer. Math. Soc. 78 (1972) 606-609. MR 0301519.
Abstract, references, and article information   
View Article: PDF

[11] K. W. Roggenkamp. Classification of the completely primary totally ramified orders with a finite number of nonisomorphic indecomposable lattices. Bull. Amer. Math. Soc. 78 (1972) 399-401. MR 0291220.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 11 of 11 found      Go to page: 1